# SDR USAA970096

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 29,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO .5 INCH CRACKS BS 178 BULKHEAD LBL 4.75 WL 198 WL 201.  STOP DRILLED AND INSTALLED DOUBLER, REPAIRED PER TR 53-10-07 REV A.  (M)
